Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Cleveland, OH

June 6, 2016

NWS Cleveland, OH issued this small craft advisory at Jun 6, 2016, 4:04 PM EDT. It took effect at Jun 7, 2016, 4:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2016, 4:04 PM EDT (20:04 UTC)
In effect from
Jun 7, 2016, 4:00 AM EDT
Expired
Jun 8, 2016, 9:39 PM EDT
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

935 
WHUS71 KCLE 062004
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT MON JUN 6 2016

LEZ147>149-070415-
/O.CAN.KCLE.SC.Y.0021.000000T0000Z-160606T2000Z/
/O.NEW.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 PM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM
EDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR MONDAY HAS BEEN
CANCELLED.

* WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT
  WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET
  WILL BUILD TO 3 TO 5 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>144-070415-
/O.NEW.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
404 PM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 PM EDT
WEDNESDAY. 

* WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT
  WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET
  WILL BUILD TO 3 TO 5 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145-146-070415-
/O.NEW.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
404 PM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM
EDT WEDNESDAY. 

* WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT
  WILL INCREASE TO 15 TO 25 KNOTS ON TUESDAY. WAVES OF 1 TO 3 FEET
  WILL BUILD TO 3 TO 5 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
9 follow-up statements
721 
WHUS71 KCLE 070311
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 PM EDT MON JUN 6 2016


LEZ142>144-071115-
/O.CON.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
1111 PM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO
4 PM EDT WEDNESDAY...

* WINDS AND WAVES...WEST WINDS 10 TO 15 KNOTS TONIGHT WILL BECOME
  NORTHWEST 10 TO 20 KNOTS ON TUESDAY AND TUESDAY NIGHT...THEN
  INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET
  WILL BUILD TO 3 TO 5 FEET ON TUESDAY AND REMAIN ELEVATED THROUGH
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-071115-
/O.CON.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1111 PM EDT MON JUN 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
10 PM EDT WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST TO WEST WINDS 10 TO 15 KNOTS TONIGHT
  WILL INCREASE TO 10 TO 20 KNOTS ON TUESDAY THEN SHIFT TO THE
  NORTHWEST TUESDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO 15 TO
  25 KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5
  FEET ON TUESDAY AND 4 TO 6 FEET FOR TUESDAY NIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
175 
WHUS71 KCLE 070741
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 AM EDT TUE JUN 7 2016



LEZ142>144-071545-
/O.CON.KCLE.SC.Y.0022.160607T0800Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
341 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS AND WAVES...WEST TO NORTHWEST OF 10 TO 20 KNOTS WILL
  CONTINUE TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON
  WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET ON
  TUESDAY AND REMAIN ELEVATED THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-071545-
/O.CON.KCLE.SC.Y.0022.160607T1300Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
341 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM EDT WEDNESDAY...

* WINDS AND WAVES...WEST WINDS 10 TO 20 KNOTS WILL SHIFT TO THE
  NORTHWEST TONIGHT. NORTHWEST WINDS WILL INCREASE TO 15 TO 25
  KNOTS ON WEDNESDAY. WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5
  FEET TODAY AND 4 TO 6 FEET FOR TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
244 
WHUS71 KCLE 071343
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EDT TUE JUN 7 2016


LEZ142>144-072145-
/O.CAN.KCLE.SC.Y.0022.000000T0000Z-160608T2000Z/
/O.NEW.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
943 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4
PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM EDT WEDNESDAY. THIS REPLACES THE SMALL CRAFT ADVISORY THAT
HAD BEEN IN EFFECT.

* WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE
  TROUGH TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY.

* WAVES...WAVES OF 2 TO 4 FEET TODAY WILL BUILD TO 3 TO 5 TONIGHT
  AND CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-072145-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
943 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
WEDNESDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20
  KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL
  CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY.

* WAVES...WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TODAY
  AND 4 TO 6 FEET FOR TONIGHT AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
467 
WHUS71 KCLE 072004
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 PM EDT TUE JUN 7 2016

LEZ142>144-080415-
/O.CON.KCLE.SC.Y.0023.160607T2300Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
404 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 PM UNTIL 4 PM
WEDNESDAY... 

* WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WILL CONTINUE TROUGH 
  TONIGHT AND THEN INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY. 

* WAVES...WAVES OF 2 TO 4 FEET WILL BUILD TO 3 TO 5 TONIGHT AND
  CONTINUE THROUGH WEDNESDAY EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-080415-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
404 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM 
WEDNESDAY... 

* WINDS...WEST WINDS 10 TO 20 KNOTS WILL INCREASE TO 15 TO 20 
  KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. NORTHWEST WINDS WILL 
  CONTINUE AT 15 TO 25 KNOTS ON WEDNESDAY. 

* WAVES...WAVES OF 3 TO 6 FEET WILL CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
195 
WHUS71 KCLE 080203
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT TUE JUN 7 2016


LEZ142>144-081015-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
1003 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT
WEDNESDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25
  KNOTS ON WEDNESDAY.

* WAVES...WAVES WILL BUILD TO 2 TO 5 TONIGHT AND CONTINUE THROUGH
  EARLY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-081015-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1003 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
WEDNESDAY...

* WINDS...WEST WINDS 10 TO 20 KNOTS WILL BECOME NORTHWEST AND
  INCREASE TO 15 TO 25 KNOTS ON WEDNESDAY.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND 4 TO 6
  FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
281 
WHUS71 KCLE 080806
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 AM EDT WED JUN 8 2016

LEZ142-143-080915-
/O.CAN.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
406 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE NOT EXPECTED TO BE HIGH ENOUGH TO SUPPORT
SMALL CRAFT CONDITIONS. THEREFORE...THE SMALL CRAFT ADVISORY HAS
BEEN DISCONTINUED FOR MAUMEE BAY TO THE ISLANDS NEARSHORE WATERS.

$$

LEZ144-081615-
/O.CON.KCLE.SC.Y.0023.000000T0000Z-160608T2000Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
406 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 25 KNOTS WILL BEGIN TO DIMINISH LATE
  THIS AFTERNOON INTO THE OVERNIGHT HOURS.

* WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS
  AFTERNOON INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-081615-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
406 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO DIMINISH
  LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS.

* WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY
628 
WHUS71 KCLE 081234
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
834 AM EDT WED JUN 8 2016

LEZ142-143-082045-
/O.EXA.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
834 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144-082045-
/O.EXT.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
834 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ145>149-082045-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
834 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...WAVES 4 TO 6 FEET WILL BEGIN TO SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

OUDEMAN
807 
WHUS71 KCLE 081950
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT WED JUN 8 2016

LEZ142-143-082100-
/O.CAN.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
350 PM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT
ADVISORY CRITERIA.

$$

LEZ144-082100-
/O.CAN.KCLE.SC.Y.0023.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
350 PM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND AND WAVES HAVE SLOWLY DIMINISHED TO BELOW SMALL CRAFT
ADVISORY CRITERIA.

$$

LEZ145>149-090200-
/O.CON.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 PM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS
  LATE THIS EVENING.

* WAVES...WAVES 3 TO 6 FEET WILL BEGIN TO SUBSIDE LATE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
337 
WHUS71 KCLE 090139
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EDT WED JUN 8 2016


LEZ145>149-090245-
/O.CAN.KCLE.SC.Y.0022.000000T0000Z-160609T0200Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
939 PM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS WILL SETTLE INTO THE 5 TO 15 KNOT RANGE OVERNIGHT AND WAVES
HEIGHTS WILL CONTINUE TO DECREASE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 4:01 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 6, 4:01 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
401 PM EDT MON JUN 6 2016

.SYNOPSIS...
A cold front will cross the region this evening. Secondary
troughs will follow for early Tuesday and Wednesday mornings. High
pressure will build across the Great Lakes and Ohio Valley for
Thursday. A warm front will be in the vicinity Thursday and likely
push across the area on Saturday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A better developed cumulus field formed across the area that was
not worked over yesterday and this area will be monitored for late
afternoon/evening severe thunderstorm potential as a cold front
approaches from the northwest. Moderately strong unidirectional
flow...approach of the vort max...dry/steep low level lapse rates
may be enough to overcome modest instability. Damaging wind would
be the primary threat. The threat is expected to be passed by late
evening. Believe most will be dry after this round of
showers/storms move through. Low temps will move back into the
50s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
Trough across the Great Lakes will continue to amplify bringing
significantly cooler weather to the region. While we may get
isolated/scattered thunderstorms to develop Tuesday, we are not
expecting them to be severe. Scattered shower activity will
continue for Wednesday too. Secondary troughs will trigger this
and have lake enhancement help as H8 temps dip to below 5C. By
Wednesday afternoon High begins to build in from the west so the
showers chances will be confined to the snowbelt counties. Temps
Tuesday are expected to be in mid/upper 60s and even cooler for
Wednesday.

Thursday will be a recovery day as the high is overhead and the
upper trough pulls away. This puts us in a zone of northwest flow
with a warm front that will be developing across the region.
Thursday may be too soon for any precip chances.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The challenge in the long term part of the forecast is trying to pin
down the best chance of showers and thunderstorms as frontogenesis
occurs over the Great Lakes. Will continue to mention a chance of
thunderstorms starting on Friday but perhaps more likely on Saturday
and Saturday night as the front sags back south as a cold front. The
forecast will remain "chance" versus "likely" given the uncertainty
on the location and timing of the best showers/storms.

The front should be south of the area sometime Sunday and high
pressure is progged to build east across the Great Lakes and eastern
Canada by Monday. Some of the models show a wave of low pressure
overrunning the air mass by Monday night.

The temperature forecast will depend on the amount of clouds and
showers. Still looks as if it will warm up by Saturday with highs
well in the 80s for much of the forecast area. More seasonable air
should filter back into the area early next week.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
A cold front and trough aloft will drop across the area early
tonight. Trying to time the development of thunderstorms will be
difficult given that the air mass is relatively dry and spotty
thunderstorms could develop well ahead of the front. Will forecast
"tempo" thunder at KTOL and KYNG where there is somewhat more
confidence of thunderstorms and forecast "vicinity" elsewhere.
Will update the TAF forecasts as soon as there is more
confidence. Cooler air and MVFR stratocumulus is likely to spread
across the area on Tuesday and there will probably be a few
showers especially across northeast Ohio and northwest PA.

Outlook...Non VFR possible Friday night and Saturday in
showers/thunderstorms.

&&

.MARINE...
Another cold front will drop across Lake Erie early tonight. This
will open the door to some unseasonably cool air. The flow will veer
more northwesterly on Tuesday. The combination of northwest flow and
cool air will make for relatively large waves and wind for this time
of year. Will need a small craft advisory starting Tuesday and
likely continuing through the day Wednesday.

High pressure will build east across the Great Lakes midweek and
should be nearly overhead by Thursday so the lake should quiet down
Wednesday night. Winds should come around from the south or
southeast by Friday. A warm front is expected to develop near Lake
Erie late in the week. There may not be much in the way of sustained
winds but there will eventually be thunderstorms to contend with.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 AM Tuesday to 10 PM EDT Wednesday
     for LEZ145>149.
     Small Craft Advisory from 4 AM Tuesday to 4 PM EDT Wednesday
     for LEZ142>144.

&&

SYNOPSIS...Oudeman
NEAR TERM...Oudeman
SHORT TERM...Oudeman
LONG TERM...Kosarik
AVIATION...Kosarik
MARINE...Kosarik
Hazardous weather outlook, Jun 6, 2:50 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
250 PM EDT MON JUN 6 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-071900-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
250 PM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS
AFTERNOON AHEAD OF A COLD FRONT. THE MAIN THREAT WILL BE DAMAGING
WIND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:14 AM EDTBeach Hazards StatementCLEAshtabula, Lake6 hr
Jun 6, 6:10 PM EDTSpecial Weather StatementCLETrumbull35 min
Jun 6, 6:46 PM EDTSpecial Weather StatementCLECrawford, Erie, Hancock, Huron, Lucas, Marion and 6 more119 min
Jun 6, 7:48 PM EDTSpecial Weather StatementCLECuyahoga, Erie, Geauga, Huron, Lake, Lorain and 3 more117 min

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.